skin-hair-icon

Pus pimples on scalp

I am 25 years old I am getting pus pimples on scalp so I am taking bactrim ds tablets As soon as I stop taking these tablets the pimples reappear Is it wise to continue tablets?
views-icons 64 Views Mail QnA Whatsapp QnA v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Manoj Agarwala
Dermatologist 11 yrs exp Delhi
Thanks for the query. Bactrim DS is a good option but cant be continued for prolonged periods unless there is no option left. Based on your description it looks like a superficial bacterial infection usually caused by staphylococcus aureus. Sometimes they co-exist with fungal folliculitis. Also a possibility of resistant organism is possible. A pus culture and sensitivity test will be helpful. Kindly consult a dermatologist for exact diagnosis and a precise treatment plan. It’s also important to prevent their relapse once you have got it cured. A decolonization regimen suggested by your doctor will help. Best wishes Dr MK Agarwala
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO